MAUDE Adverse Event Report: RESPIRONICS, INC. OMNILAB ADVANCED PLUS; PORTABLE ELECTRIC VENTILATOR

RESPIRONICS, INC. OMNILAB ADVANCED PLUS; PORTABLE ELECTRIC VENTILATOR
Model Number 1109582
Medical Device Problem Code Electrical /Electronic Property Problem (1198)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/30/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
H3 other text : device not returned to manufacturer.
 
Event or Problem Description
The manufacturer received information alleging a ventilator inoperative condition occurred.There was no harm or injury reported.The main pca and blower assembly were replaced to resolve the reported problem.

Brand Name
OMNILAB ADVANCED PLUS
Common Device Name
PORTABLE ELECTRIC VENTILATOR
Manufacturer (Section D)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer (Section G)
RESPIRONICS, INC.
1001 murry ridge lane
murrysville PA 15668
Manufacturer Contact
kimberly shelly
6501 living place
pittsburgh, PA 15208
4125423300
MDR Report Key18797604
Report Number2518422-2024-10233
Device Sequence Number12586410
Product Code MNS
UDI-Device Identifier00606959029415
UDI-Public00606959029415
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K090248
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number1109582
Device Catalogue Number1109582
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/30/2021
Initial Report FDA Received Date02/28/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/14/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown